Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Has low blood pressure. Reading 80/40. Feel tired and have cancer. Taking chemo treatment. What to do?

User rating for this question
Very Good
Answered by

Practicing since : 1998
Answered : 1256 Questions
my husband has low blood pressure 80/40 was the reading this morning that is lower than usual he is usually right on,
lately he has been tired a lot he has cancer and is taking kemo treatments,

Posted Thu, 25 Jul 2013 in Hypertension and Heart Disease
Answered by Dr. Sukhvinder Singh 1 hour later
Respected Ma'm
I understand your concern.
That reading of 80/40 mmHg is definitely lower, especially if this is not his usual BP. This becomes more important if he has fall in urine output, abnormal behavior, rapid breathing or lesser attentiveness.
Since he has undergone a chemotherapy for cancer now, there can be many reasons for this fall in BP. Please recheck the reading, if its still same, take him to emergency room (ER) to ascertain the cause for same. Any treatment can be instituted only after determining the cause of this fall in BP.
I would again recommend you to take him to ER right now.
Feel free to discuss further.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor